Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 124, NWS Wakefield, VA

July 18, 2021Lunenburg County, Mecklenburg County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Jul 18, 2021, 7:10 PM EDT for Lunenburg County, Mecklenburg County, Virginia. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2021, 7:10 PM EDT (23:10 UTC)
Expired
Jul 18, 2021, 8:00 PM EDT
In force
50 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lunenburg County, VA, Mecklenburg County, VA

The radar

The Raleigh/Durham radar (KRAX), 115 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 7:15 PM EDTTSTM WND DMG3 S Rehoboth, VATREES DOWN ACROSS COURTHOUSE ROAD AND TRAFFIC ROAD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

273 
WUUS51 KAKQ 182310
SVRAKQ
VAC111-117-190000-
/O.NEW.KAKQ.SV.W.0124.210718T2310Z-210719T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
710 PM EDT Sun Jul 18 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Mecklenburg County in south central Virginia...
  Southern Lunenburg County in south central Virginia...

* Until 800 PM EDT.

* At 710 PM EDT, severe thunderstorms were located along a line
  extending from Rehoboth to near Clarksville, moving southeast at 30
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  South Hill, Chase City, Victoria, Kenbridge, Brodnax, Lunenburg,
  Clarksville, La Crosse, Boydton, Kells Corner, Rehoboth, Dundas,
  Bacons Fork, Wilburn, Beechwood, Gills Corner, Finchley,
  Forksville, Fairview and Rogers Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3666 7862 3664 7856 3667 7862 3701 7833
      3693 7801 3655 7805 3654 7860 3661 7867
TIME...MOT...LOC 2310Z 295DEG 25KT 3694 7834 3663 7860 

HAIL...0.75IN
WIND...60MPH
 
$$

MRD
2 follow-up statements
475 
WWUS51 KAKQ 182328
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
728 PM EDT Sun Jul 18 2021

VAC111-117-190000-
/O.CON.KAKQ.SV.W.0124.000000T0000Z-210719T0000Z/
Mecklenburg VA-Lunenburg VA-
728 PM EDT Sun Jul 18 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR MECKLENBURG AND SOUTHERN LUNENBURG COUNTIES...

At 727 PM EDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Lunenburg to near Boydton, moving
southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
South Hill, Chase City, Victoria, Kenbridge, Brodnax, Lunenburg,
Clarksville, La Crosse, Boydton, Kells Corner, Rehoboth, Dundas,
Bacons Fork, Wilburn, Beechwood, Gills Corner, Finchley, Forksville,
Fairview and Rogers Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3666 7862 3664 7856 3667 7862 3701 7833
      3693 7801 3655 7805 3654 7860 3661 7867
TIME...MOT...LOC 2327Z 295DEG 21KT 3687 7820 3660 7843 

HAIL...<.75IN
WIND...60MPH
 
$$

MRD
371 
WWUS51 KAKQ 182348
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
748 PM EDT Sun Jul 18 2021

VAC111-117-190000-
/O.CON.KAKQ.SV.W.0124.000000T0000Z-210719T0000Z/
Mecklenburg VA-Lunenburg VA-
748 PM EDT Sun Jul 18 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR MECKLENBURG AND SOUTHEASTERN LUNENBURG COUNTIES...

At 747 PM EDT, severe thunderstorms were located along a line
extending from 6 miles south of Dundas to 8 miles northwest of
Norlina, moving southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
South Hill, Brodnax, Clarksville, La Crosse, Boydton, Gary, Wilburn,
Beechwood, John H Kerr Dam, North View, Finchley, Skipwith,
Forksville, Rogers Corner, Richardson, Bracey, Buffalo Junction,
Keats, Eppes Fork and John H Kerr Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3672 7857 3690 7818 3683 7803 3655 7805
      3654 7860 3661 7865 3666 7861 3664 7856
      3667 7861
TIME...MOT...LOC 2347Z 295DEG 25KT 3682 7806 3655 7829 

HAIL...<.75IN
WIND...60MPH
 
$$

MRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 6:42 PM EDT, 28 minutes earlier.

Area forecast discussion, Jul 18, 6:42 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
642 PM EDT Sun Jul 18 2021

.SYNOPSIS...
A weak cold front stalls near the Virginia - North Carolina border
tonight into Monday. An upper level trough lingers over the region
through midweek.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 640 PM EDT Sunday...

Expect rapid convective development across srn VA/nrn NC over
the next few hrs as the southward moving cold front (ivof RIC)
merges with northward moving outflow boundaries aided by a weak
disturbance move east across the area. Any svr potential appears
to be like last nite (micro-burst wind gusts in heavy rainshafts).
This due to the lack of shear. The front stalls ivof the border
tonite. The main threat then becomes heavy rainfall from training
cells from about VA ST RTE 460 on south where some of the model
guidance is painting a swath of 2-4 inch amounts ivof the VA/NC
border. Otw, pt to mstly cldy and dry north of I64. Lows mid
60s NW to lwr 70s SE.&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
As of 400 PM EDT Sunday...

The frontal boundary remains stalled over the area through
Tuesday. High chc to likely PoPs are forecast for southern VA/NE
NC Monday and Monday night (primarily afternoon/evening), but
the best signal for heavy rain shifts S of the Albemarle Sound.
Drier air arrives from the NW Tuesday and Wednesday, but minimal
PoPs linger with cyclonic flow aloft. Highs Monday range from
the upper 70s/low 80s S (with considerable cloud cover) to the
low/mid 80s N. Highs Tuesday range from the low 80s S to the
upper 80s N, with upper 80s to around 90F expected by Wednesday.
Forecast lows range from the mid 60s NW to the low 70s SE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 400 PM EDT Sunday...

High pressure is expected to prevail by Thursday with dry
conditions expected. A slight chance of isolated showers/storms
arrives by Friday and Saturday with a weak cold front and upper
level trough approaching from the NW. The greatest chance of
showers/tstms in the extended is Sunday as the trough arrives
from the NW.

Highs will range from the upper 80s to lower 90s Thursday-Sunday.
Lows will range from the mid 60s to around 70F Thursday-Friday
nights, and upper 60s/low 70s Saturday/Sunday nights.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 640 PM EDT Sunday...

VFR conditions to start off the forecast period. Shwrs/tstrms
quickly dvlp this eve as a southward moving cold front merges
with northward moving outflow boundaries and weak disturbance
moving east. This to be mainly across srn VA / ne NC where a
svrl hr TEMPO group was kept at ORF/PHF/ECG due to vsbys lwrg
to IFR in heavy rainfall along with MVFR CIGS. These conditions
cont into Mon across the south (albeit lighter rainfall rates)
with addntl convection dvlpng again Mon aftrn across NC. Winds
rather variable at RIC/SBY north of the front with WSW winds aob
10 kts across the south. Winds could easily gust up to 30 kts
in convection this eve.

OUTLOOK...
Primarily VFR conditions expected Mon night through Fri, although
there still may be isltd diurnal convective chances each day.

&&

.MARINE...
As of 400 PM EDT Sunday...

A weak cold front is slowly moving south along the coast. Winds
are generally westerly 10-15 kt. Thunderstorm have develop
across out coastal waters, south of Cape Charles. Storms may
produce locally strong winds. Otherwise, fairly benign marine
conditions this week. Generally southerly winds 5-10 kt this,
and variable 5-10 kt at times. Seas 2-3 ft and waves around 1
ft. More thunderstorm are possible Monday, south of Cape Charles
border, as the cold front moves into North Carolina. Once
again, storms may produce strong winds. For the remainder of the
week, storm chances diminish.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...AJZ/MPR
NEAR TERM...MPR
SHORT TERM...AJZ/RMM
LONG TERM...AJZ/RMM
AVIATION...MPR
MARINE...CP
Hazardous weather outlook, Jul 18, 4:08 PM EDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
408 PM EDT Sun Jul 18 2021

NCZ012>017-030>032-102-VAZ065-066-079>081-087>089-092-093-095>098-
100-523>525-192015-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Mecklenburg-Lunenburg-
Brunswick-Dinwiddie-Prince George-Greensville-Sussex-Surry-
Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-
Virginia Beach-York-Newport News-Hampton/Poquoson-
408 PM EDT Sun Jul 18 2021

This Hazardous Weather Outlook is for northeast North Carolina,
eastern Virginia, south central Virginia and southeast Virginia.

.DAY ONE...Tonight.

Showers and thunderstorms are expected later this afternoon into
tonight. Heavy rainfall and localized flooding is possible this
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>025-VAZ048-060>062-064-067>069-075>078-082>086-090-099-
509>522-192015-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Charles City-
New Kent-Gloucester-Middlesex-Mathews-James City-Accomack-
Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
408 PM EDT Sun Jul 18 2021

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia, south central Virginia and southeast Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 18, 2:41 PM EDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Wakefield VA
241 PM EDT Sun Jul 18 2021

NCZ102-181900-
Eastern Currituck-
241 PM EDT Sun Jul 18 2021

...A STRONG THUNDERSTORM WILL AFFECT OUTER BANKS CURRITUCK...

At 240 PM EDT, a strong thunderstorm was located over Corolla, or 9
miles east of Currituck, moving east at 20 mph.

Wind gusts in excess of 40 mph and dime size hail are possible with
this storm.

This storm will remain over mainly rural areas of northwestern
Eastern Currituck County.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3648 7594 3649 7593 3648 7592 3649 7590
      3649 7591 3654 7582 3635 7577 3632 7583
TIME...MOT...LOC 1840Z 256DEG 17KT 3642 7586

Zimmerman
Special weather statement, Jul 18, 3:29 PM EDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Wakefield VA
329 PM EDT Sun Jul 18 2021

NCZ015>017-102-182030-
Eastern Currituck-Pasquotank-Camden-Western Currituck-
329 PM EDT Sun Jul 18 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAMDEN...
SOUTHEASTERN PASQUOTANK AND EAST CENTRAL CURRITUCK COUNTIES...

At 329 PM EDT, a strong thunderstorm was located over Weeksville,
moving east at 25 mph.

Wind gusts in excess of 40 mph are possible with this storm.

Locations impacted include...
Elizabeth City, Camden, Elizabeth City State University, Grandy,
Weeksville, Indiantown, Corolla, Old Trap, Whitehall Shores, Shiloh,
Bob White Fork, Poplar Branch, Glen Cove, Barco, Goose Creek, Taylors
Beach, Symonds Creek, Aydlett, Listers Corner and Jarvisburg.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3613 7621 3617 7625 3629 7630 3647 7582
      3638 7578 3623 7573 3622 7577 3620 7577
      3619 7580 3617 7594 3618 7600 3615 7600
      3615 7606 3614 7607 3613 7616 3612 7619
TIME...MOT...LOC 1929Z 251DEG 20KT 3623 7618

MRD
Special weather statement, Jul 18, 6:25 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Wakefield VA
625 PM EDT Sun Jul 18 2021

NCZ012-182330-
Northampton-
625 PM EDT Sun Jul 18 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHAMPTON COUNTY...

At 624 PM EDT, strong thunderstorms were located
along a line extending from 6 miles southeast of Seaboard to near
Roanoke Rapids. Movement was northeast at 10 mph.

Wind gusts in excess of 40 mph are possible with these storms. In
addition, rainfall amounts of 1 to 2 inches are possible with these
storms through 730 pm EDT.

Locations impacted include...
Roanoke Rapids, Garysburg, Gaston, Conway, Seaboard, Jackson, Severn,
Pendleton, Gum Forks, Vultare, Pleasant Grove, Pleasant Hill,
Margarettsville, Creeksville, Gumberry, Roanoke Rapids Lake, Turners
Crossroads, Galatia, Falsons Old Tavern and Milwaukee.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3638 7755 3641 7755 3645 7763 3648 7765
      3648 7775 3650 7781 3655 7776 3655 7717
      3652 7715 3652 7709 3649 7707 3648 7707
      3647 7712 3645 7714 3636 7733
TIME...MOT...LOC 2224Z 231DEG 8KT 3642 7736 3646 7774

MRD
Special weather statement, Jul 18, 6:29 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wakefield VA
629 PM EDT Sun Jul 18 2021

VAZ065-066-182330-
Lunenburg-Mecklenburg-
629 PM EDT Sun Jul 18 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
MECKLENBURG AND LUNENBURG COUNTIES...

At 628 PM EDT, strong thunderstorms were located
along a line extending from near Keysville to near Wylliesburg.
Movement was east at 15 mph.

Wind gusts in excess of 40 mph are possible with these storms. In
addition, rainfall amounts of 1 to 2 inches are possible with these
storms.

Locations impacted include...
Chase City, Victoria, Lunenburg, Rehoboth, Kells Corner, Wilburn,
Spanish Grove, Loves Mill, Arvins Store, Nutbush, Finneywood,
Scholfield, The Falls, Fairview, Plantersville, Rogers Corner,
Blevins Corner, Pleasant Grove, Meherrin and Fort Mitchell.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3689 7849 3708 7844 3709 7838 3711 7836
      3710 7830 3710 7828 3711 7827 3710 7823
      3709 7822 3707 7819 3708 7817 3706 7817
      3704 7813 3667 7833 3676 7860
TIME...MOT...LOC 2228Z 290DEG 13KT 3707 7846 3684 7862

MRD
Special weather statement, Jul 18, 7:05 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wakefield VA
705 PM EDT Sun Jul 18 2021

VAZ068-080-513-514-190000-
Western Chesterfield-Dinwiddie-Amelia-Eastern Chesterfield (Including
Col. Heights)-
705 PM EDT Sun Jul 18 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN
CHESTERFIELD...NORTHERN DINWIDDIE AND SOUTHEASTERN AMELIA COUNTIES...

At 704 PM EDT, a strong thunderstorm was located near Moseley, moving
east at 20 mph.

Wind gusts in excess of 40 mph are possible with this storm.

Locations impacted include...
Chester, Moseley, Sutherland, Matoaca, Chesterfield Court House,
Pocahontas State Park, Skinquarter, Beach, Winterpock and Addison.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3728 7786 3744 7777 3734 7738 3716 7752
TIME...MOT...LOC 2304Z 290DEG 16KT 3735 7773

MRD

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:07 PM EDTSpecial Weather StatementAKQNorthumberland38 min
Jul 17, 8:21 PM EDTSpecial Weather StatementAKQMiddlesex, New Kent39 min
Jul 17, 8:52 PM EDTSpecial Weather StatementAKQGloucester38 min
Jul 17, 9:06 PM EDTSpecial Marine WarningAKQ84 min
Jul 17, 9:34 PM EDTSpecial Weather StatementAKQAccomack, Mathews, Northampton56 min
Jul 17, 9:56 PM EDTSpecial Marine WarningAKQ94 min
Jul 17, 10:06 PM EDTSpecial Marine WarningAKQ84 min
Jul 17, 10:22 PM EDTSpecial Weather StatementAKQMecklenburg53 min
Jul 17, 10:34 PM EDTSpecial Weather StatementAKQAccomack, Northampton26 min
Jul 17, 10:51 PM EDTAreal Flood AdvisoryAKQAccomack114 min
Jul 17, 11:09 PM EDTSpecial Weather StatementAKQBrunswick, Dinwiddie, Lunenburg, Mecklenburg66 min
Jul 17, 11:19 PM EDTAreal Flood AdvisoryAKQBrunswick, Lunenburg, Mecklenburg, Nottoway3 hr
Jul 18, 12:57 AM EDTSpecial Weather StatementAKQIsle of Wight, City of Hampton, City of Newport News, City of Norfolk, City of Poquoson, City of Portsmouth and 2 more63 min
Jul 18, 1:49 AM EDTSpecial Weather StatementAKQNorthampton56 min
Jul 18, 1:51 AM EDTSpecial Marine WarningAKQ69 min
Jul 18, 2:41 PM EDTSpecial Marine WarningAKQ49 min
Jul 18, 3:41 PM EDTSpecial Marine WarningAKQ2 hr
Jul 18, 6:29 PM EDTSpecial Weather StatementAKQLunenburg, Mecklenburg61 min
Jul 18, 7:05 PM EDTSpecial Weather StatementAKQChesterfield55 min
Jul 18, 7:28 PM EDTSpecial Weather StatementAKQGreensville, Southampton, City of Emporia, City of Franklin47 min
Jul 18, 7:55 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, Southampton, City of Franklin, City of Suffolk25 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.